CHIOSSI, SIMON GEORGE

CHIOSSI, SIMON GEORGE  

Dipartimento di Scienze Matematiche  

021340  

Mostra records
Risultati 1 - 20 di 33 (tempo di esecuzione: 0.088 secondi).
Citazione Data di pubblicazione Autori File
Complex homothetic foliations on Kähler manifolds / Chiossi, SIMON GEORGE; Nagy, P. A.. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - 44:(2012), pp. 113-124. 1-gen-2012 CHIOSSI, SIMON GEORGE + -
Conformally parallel G2 structures on a class of solvmanifolds / Chiossi, SIMON GEORGE; Fino, A.. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - 252:(2006), pp. 825-848. 1-gen-2006 CHIOSSI, SIMON GEORGE + -
G2 structures with torsion from half-integrable nilmanifolds / Chiossi, SIMON GEORGE; Swann, A. F.. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - 54 (3):(2005), pp. 262-285. 1-gen-2005 CHIOSSI, SIMON GEORGE + -
"G_2 geometry, solvable Lie groups and (super)symmetries" / Chiossi, SIMON GEORGE; Fino, A.. - STAMPA. - Publicaciones de la Real Sociedad Matematica Espanola, vol.11:(2007), pp. 275-279. ((Intervento presentato al convegno XV International Workshop on Geometry and Physics (Puerto de la Cruz, Tenerife 2006) tenutosi a Puerto de la Cruz, Tenerife (ES) nel September 11–16, 2006. 1-gen-2007 CHIOSSI, SIMON GEORGE + -
MR2392884 (2009d:53056) review of paper Tomassini, Adriano; Vezzoni, Luigi. On symplectic half-flat manifolds. Manuscripta Math. 125 (2008), no. 4, 515--530 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2406264 (2009g:32052) review of paper Grantcharov, D.; Grantcharov, G.; Poon, Y. S. Calabi-Yau connections with torsion on toric bundles. J. Differential Geom. 78 (2008), no. 1, 13--32 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2416052 (2009g:53041) review of paper Papadopoulos, G. Killing-Yano equations and $G$ structures. Classical Quantum Gravity 25 (2008), no. 10, 105016, 8 pp / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2416658 (2009g:53072) review of paper Alekseevsky, Dmitri; Cortés, Vicente. The twistor spaces of a para-quaternionic Kähler manifold. Osaka J. Math. 45 (2008), no. 1, 215--251 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2425402 (2009m:53127) review of paper Gibbons, G. W.; Pope, C. N. Time-dependent multi-centre solutions from new metrics with holonomy ${\rm Sim}(n-2)$. Classical Quantum Gravity 25 (2008), no. 12, 125015, 21 pp / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2436238 (2009m:53056) review of paper Witt, Frederik. Metric bundles of split signature and type II supergravity. Recent developments in pseudo-Riemannian geometry, 455--494, ESI Lect. Math. Phys., Eur. Math. Soc., Zürich, 2008 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2447177 (2010a:32039) review of paper Ornea, L.; Verbitsky, M. Einstein-Weyl structures on complex manifolds and conformal version of Monge-Ampère equation. Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 51(99) (2008), no. 4, 339--353 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2456893 (2009m:53061) review of paper Fernández, Marisa; Ivanov, Stefan; Muñoz, Vicente; Ugarte, Luis. Nearly hypo structures and compact nearly Kähler 6-manifolds with conical singularities. J. Lond. Math. Soc. (2) 78 (2008), no. 3, 580--604 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2466560 (2009m:53122) review of paper David, Liana. Quaternionic connections, induced holomorphic structures and a vanishing theorem. Internat. J. Math. 19 (2008), no. 10, 1167--1185 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2471363 (2010f:32017) review of paper Fox, Daniel. Cayley cones ruled by 2-planes: desingularization and implications of the twistor fibration. Comm. Anal. Geom. 16 (2008), no. 5, 937--968 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2496745 review of: LeBrun, Claude; Mason, L. J. The Einstein-Weyl equations, scattering maps, and holomorphic disks. Math. Res. Lett. 16 (2009), no. 2, 291--30 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2504883 (2010f:53053) review of paper Kim, Jongsu. Almost Kähler metrics of negative scalar curvature on symplectic manifolds. Math. Z. 262 (2009), no. 2, 381--388 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2506238 (2010f:53125) review of paper Kim, Jaeman. On Kähler manifolds with harmonic Bochner curvature tensor. Ann. Global Anal. Geom. 35 (2009), no. 4, 339--343 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - ELETTRONICO. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2506245 review of paper Ghosh, Amalendu. Einstein-Weyl structures on contact metric manifolds. Ann. Global Anal. Geom. 35 (2009), no. 4, 431--441 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2510912 (2010f:53124) review of paper Fernández, M.; Tomassini, A.; Ugarte, L.; Villacampa, R. Balanced Hermitian metrics from ${\rm SU}(2)$-structures. J. Math. Phys. 50 (2009), no. 3, 033507, 15 pp / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2533670 review of paper Lotay, Jason D. Deformation theory of asymptotically conical coassociative 4-folds. (English summary) Proc. Lond. Math. Soc. (3) 99 (2009), no. 2, 386--424 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -